Dhar, Abhishek and Majumdar, Satya N (1999) Residence time distribution for a class of Gaussian Markov processes. In: Physical Review E - Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics, 59 (6). 6413-6418 .
Residence_time_distribution.pdf - Published Version
Restricted to Registered users only
Download (141Kb) | Request a copy
We study the distribution of residence time or equivalently that of "mean magnetization" for a family of Gaussian Markov processes indexed by a positive parameter alpha. The persistence exponent for these processes is simply given by theta=alpha but the residence time distribution is nontrivial. The shape of this distribution undergoes a qualitative change as theta increases, indicating a sharp change in the ergodic properties of the process. We develop two alternate methods to calculate exactly but recursively the moments of the distribution for arbitrary alpha. For some special values of alpha, we obtain closed form expressions of the distribution function. [S1063-651X(99)03306-1].
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to The American Physical Society.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Physics|
|Date Deposited:||29 Jun 2011 05:38|
|Last Modified:||29 Jun 2011 05:38|
Actions (login required)